On a New Theory of Epistemic Probability
Bibliographic Data
| ID | 8398409 |
|---|---|
| Authors | Peter M Williams (0000-0003-4914-119X, University of Sussex, corresponding author) |
| Year | 1978 |
| Volume | 29 |
| Issue | 4 |
| Pages | 375-387 |
| Publication date | 1978-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The British Journal for the Philosophy of Science (JOURNAL) |
| Journal identifiers | ISSN: 0007-0882 • E-ISSN: 1464-3537 |
| Publisher | Oxford University Press (PUBLISHER • GB) |
| DOI | 10.1093/bjps/29.4.375 |
| OpenAlex | W2015117365 |
| Language | EN |
| Citations received | 3 |
| References cited | 2 |
Epistemology · Philosophy of science · Computer Science · Epistemology, Ethics, and Metaphysics · Philosophy · Philosophy and History of Science · Statistical Mechanics and Entropy
| Citations per year | 0.07 |
|---|---|
| Citation span | 1981 - 1995 (15) |
| Highly cited | No |